# SDR IPXA2025011476968

- Difficulty date: January 14, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 24,570 hours, 14,714 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Damaged
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT JACK SEAL RIPPED LT WING RIB 27.   LOWERED SLAT AND INSPECTED RIB 27 SLAT SEAL, REPOSITIONED CORNER OF SEAL  IAW M/M 27-81-41-0601. RAISED SLATS AND SEAL LOOKS NORMAL IN TRACK
